# SDR SWAA2025060967212

- Difficulty date: May 4, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 64,212 hours, 34,149 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRAKE PANEL FLOOR STRUCTURE LOCATED STA 540 AND BTW BL 0 TO RBL 24.5 AT PASSENGER CABIN 2025-297851<[01] REPLACED BRAKE PANEL FLOOR STRUCTURE LOCATED STA 540 AND BTW BL 0 TO RBL 24.5 AT PASSENGER CABIN AND FASTENERS IAW B737-700 SRM 51-40-02-0G-0 AND DWG 143A0060 SHEET:44 REV:A . SEE INDIVIDUAL SIGN OFFS BELOW;[02] REPLACED BRAKE PANEL FLOOR STRUCTURE LOCATED STA 540 AND BTW BL 0 TO RBL 24.5 AT PASSENGER CABIN AND FASTENERS IAW B737-700 SRM 51-40-02-0G-0 AND DWG 143A0060 SHEET:44 REV:A . SEE INDIVIDUAL SIGN OFFS BELOW
